# SDR SWIA2020021848525

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 942.00 FRAME CORRODED BETWEEN STGR 22L AND 23R.   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW FS 942.00 STGR 22L AND 23R. FRAME SECTOR QTY 3. INSTALLED QTY 2 NEW FRAME SPLICES, INSTALLED QTY 2 NEW CLIPS IAW CRJ 900 SRM AND BOMBARDIER REO AND BOMBARDIER DWG.  ALL CHECKS GOOD
